# SDR ASAA2019110131223

- Difficulty date: November 1, 2019
- Submitted: November 5, 2019
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 47,419 hours, 14,197 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Ignition Unit
- Part number: 38880587
- Part serial: 076971102292
- Condition: Faulty
- Location: Apu
- Part time: 6,498 hours, 11,950 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING APU START CREW ON RAMP REPORTED LARGE VOLUME OF SMOKE, APU START ABORTED AND FAULT LIGHT OBSERVED ON. GROUNDED - YES. REPLACED APU IGNITION UNIT REF B737-800 AMM 49-41-31. ALSO REPLACED IGNITOR PLUG REF AMM 49-41-51. OPS CK GOOD. INDICATIONS NORMAL.
